I began taking 40mg 4 days ago and feel horrible. I was originally taking 20mg for severe headburn which I tolerated. I vomit everyday, can't sleep, feel very anxious, can't eat, stomach is very queasy. I didn't take it today but I still vomited, feel anxious, depressed and have severe headburn.
Hi, you seem to be having a severe reaction to this increased dose. I was taking Omeprazole 20mg for a long time, for the same reason as you. I also had a dose increase to 40mg, but switched to Nexium, which is in the same drug class. I have made myself aware of any side effects that i may encounter, and what you are experiencing falls in to this category. I would urge you to see your doctor asap and don't take any more of the medication in the meantime
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Sep 2012 • 4 answers
Updated 12 Aug 2016 • 3 answers
Updated 9 Aug 2018 • 1 answer
Updated 1 Nov 2018 • 2 answers
Updated 23 hours ago • 2 answers